基本情况

付永强,1967年生,汉族,籍贯辽宁沈阳。博士,博士生导师,教授。哈尔滨工业大学数学所副所长。主持哈尔滨市青年科学基金和黑龙江省自然科学基金各一项,参加多项国家自然科学基金项目。主编著作1部,在国内外学术期刊发表论文五十余篇,其中被SCI收录30余篇。


研究领域

主要从事泛函分析和偏微分方程的研究


教育背景

1992年至1995 博士,哈尔滨工业大学

1989年至1992 硕士,吉林大学

1985年至1989 学士,黑龙江大学


工作经历

2003年至今 教授,哈尔滨工业大学数学系

1997年至2003 副教授,哈尔滨工业大学数学系

1995年至1997 讲师,哈尔滨工业大学数学系


论文发表


  1. Xia Zhang, Yongqiang Fu, Solutions for nonlinear elliptic equations with variable growth and degenerate coercivity, Annali di Matematica Pura ed Applicata, DOI 10.1007/s10231-012- 0270-1, Published Online:03 April, 2012
  2. Shaoqiang Shang, Yunan Cui, Yongqiang Fu, Midpoint locally uniform rotundity of Musielak-Orlicz-Bochner function spaces endowed with the Luxemburg norm, Journal of Convex Analysis 19 (2012), No. 1
  3. Yongqiang Fu, Mingqi Xiang, Ning Pan, Regularity of Weak Solutions for Nonlinear Parabolic Problem with - Growth, Electronic Journal of Qualitative Theory of Differential Equations, 2012, No. 4, 1-26
  4. Shaoqiang Shang, Yunan Cui, Yongqiang Fu, P-convexity of Orlicz-Bochner function spaces endowed with the Orlicz norm, Nonlinear Analysis TMA, 75(2012), 371-379
  5. Yongqiang Fu, Weak lower semicontinuity of variational functionals with variable growth, Journal of Inequalities and Applications 2011(2011), 19
  6. Boping Tian, Bochi Xu, Yongqiang Fu, Function spaces with a random variable exponent, Abstract and Applied Analysis Volume2011, Article ID 179068
  7. Shaoqiang Shang, Yunan Cui, Yongqiang Fu, Nonsquareness in Musielak-Orlicz-Bochner function spaces, Abstract and Applied Analysis Volume2011, Article ID 361525
  8. Shaoqiang Shang, Yunan Cui, Yongqiang Fu, Nonsquareness and locally uniform nonsquareness in Orlicz-Bochner function spaces endowed with Luxemburg norm, Journal of Inequalities and Applications Volume2011, ArticleID875649
  9. Shaoqiang Shang, Yunan Cui, Yongqiang Fu, Nearly strict convexity in MusielakOrliczBochner function spaces, Nonlinear Analysis TMA 74(2011) 6333-6341
  10. Yongqiang Fu, Xia Zhang, Multiple solutions for a class of -Laplacian equations in involving the critical exponent, Proceedings of the Royal Society A. 466(2010), 1667-1686
  11. Yongqiang Fu, Mei Yu, The Neumann boundary value problem of higher order quasilinear elliptic equation, Nonlinear Analysis TMA 72(2010), 4488-4499
  12. Yongqiang Fu, Ning Pan, Existence of solutions for nonlinear parabolic problem with-growth, J. Math. Anal. Appl. 362 (2010), 313-326
  13. Yongqiang Fu, Mei Yu, The Dirichlet problem of highorder quasilinear elliptic equation, J. Math. Anal. Appl. 363 (2010), 679-689
  14. Yongqiang Fu, Ning Pan, Local boundedness of weak solutions for Nonlinear parabolic problem with -growth, Journal of Inequalities and Applications 2010(2010), Article ID 163269
  15. Xing Zhang, Xia Zhang, Yongqiang Fu, Multiple solutions for a class of -Laplacian equations involving the critical exponent, Ann. Polon. Math. 98(2010), 91-102